Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/cancer/


    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3.Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    NEWLY DX
    avatar
    FAITH45 posted:
    I never thought at the age of 45, I would be taking a medication to prevent the return of BC. I'm taking Tamoxifen and I'm tearful not sure why...don't think it's depression...but I'm not sure.
     
    avatar
    cancer47 responded:
    Everything your feeling is normal we all have felt this same way. You'll get thru this but keep in mind that the tamoxifen may make these feelings stronger. Talk with your doctor and about these items and see what he or she says.
     
    avatar
    jenna291 replied to cancer47's response:
    Faith, I know what you mean, I think it's a fear we all share. I had and sometimes still have a lot of anxiety worrying about the return of bc, but try really hard to focus in more positive directions. Know you are certainly not alone and I agree with cancer 47, speak with your doctor for suggestions on managing these feelings. I am in a support group with 8 wonderful women who have all been thru this and it helps to share experiences with others.
    blessings to you ~
    Jenna
     
    avatar
    goodlook121 replied to jenna291's response:
    (jessica_2vndaye@yahoo.com)

    Hello
    My name is jessica i saw your profile today at (webmd.com)and became interested in you,i will also like to know you the more,and i want you to send a mail to my email address so i can give you my picture for you to know whom l am.Here is my email address(jessica_2vndaye@yahoo.com).I believe we can move from here.I am waiting for your mail to my email address above.jessica.(Remember the distance or colour does not matter but love matters alot in life)
    Please reply me with my email address

    (jessica_2vndaye@yahoo.com)
     
    avatar
    goodlook121 responded:
    (jessica_2vndaye@yahoo.com)

    Hello
    My name is jessica i saw your profile today at (webmd.com)and became interested in you,i will also like to know you the more,and i want you to send a mail to my email address so i can give you my picture for you to know whom l am.Here is my email address(jessica_2vndaye@yahoo.com).I believe we can move from here.I am waiting for your mail to my email address above.jessica.(Remember the distance or colour does not matter but love matters alot in life)
    Please reply me with my email address

    (jessica_2vndaye@yahoo.com)


    Helpful Tips

    Radiation Burns
    I had terrible burns over 2/3rds of my breast after 7 weeks of radiation & I was miserable. Here is what I did. The doctor told me to ... More
    Was this Helpful?
    17 of 21 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center